# SDR AWXA200601919

- Difficulty date: November 10, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 25,556 hours, 9,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 7362
- Condition: Faulty
- Location: Cabin
- Part time: 5,526 hours, 2,124 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - FORWARD EMERGENCY LIGHT POWER SUPPLY HAS INTERNAL FAULT. MAINTENANCE REPLACED THE FORWARD EMERGENCY LIGHT POWER SUPPLY IAW TASK CARD R1C33303, OPS CHECK WAS GOOD.
